Search the Community
Showing results for tags 'fluoxetine withdrawal'.
angielynn78ii Over the last 10 years I’ve been on antidepressants. At different stages I was on Pristiq, Celexa, Cymbalta, Viibryd and Prozac. I was also on Lamictal and Klonopin. I am proud to say that I am currently free of all prescription medications. I took my last dose of Prozac 27 days ago. I’m surviving but I look forward to thriving. I could say so much and really want to share more but currently I just don’t have the energy or clarity. I will write again when able.
Hi all, Breifly, I stopped taking fluoxetine in February after 3 years on it, with 7 previous years on different SSRIS. I didn’t taper. its been 3/4 months now, and I want to ask if what I’m experiencing could be withdrawal, and if anyone has experienced any of the more unusual symptoms below**. 1. intense emotions and sadness. 2. EXTREME irritability 3. loss of pleasure in pretty much everything 4. (** I don’t know how to describe this, but a strong, impulsive feeing of hopelessness, feeling trapped in my existence), almost like a
Hi everyone I am almost 29 years old I have been on Flouxitine for about 8 years. I decided to get it off about 4 months ago. Instead of it, i am drinking st John's wort 4-5 a day, 1500 mg Nicine and 1500 tryptohan. I also use Cbd oil from time to time. I do not have any brain zaps or big anxiety but my sleep is still not good. In previous 2 weeks i almost did not sleep at all i started to be unbearable for my family. Yesterday i took trozdon because of the holidays. Do you have any tips ? Do you also drink some herbs or take some suplemments ?
I am a 63 year-old female. I started taking fluoxetine (20 mg) approximately 23 years ago for severe PMDD (premenstrual dysphoric disorder). I want to say here that I would do it all over again. It gave me my life back. I have been off of fluoxetine for three months now. I tapered slowly, over approximately 6 months. I was fine for about 6 or 7 weeks. Then I started having some real symptoms. I can deal with the physical symptoms: intestinal issues, headaches, and periodic dizziness. The low mood, though, is rough. Every day I consider taking just 5 mg again to get through this. Every single